I’m on steroids. Where’s my scandal?
Every year around this time I’m shocked and horrified at how itchy everything is. I have scaly patches and anything that touches me makes my skin unhappy and uncomfortable. I should be used to this, but I’m surprised every time – why is this happening to me? Where did this rash come from? Is my skin normally this bad? When did I become allergic to the bed?
I still have a large tube of steroid goo from last year, when I was again surprised by my reaction to fall. I don’t know if it’s still potent, but I slathered some of my more alligator-like patches with lovely cream in the hopes that things will go back to normal. I’m already so full of anti-histamines I squeak when I walk; the last thing I need is to experience roid rage when I’m itchy and jumping at everything that brushes against my overworked skin.
Yesterday afternoon was spectacular – maybe I shouldn’t leave the North Shore after all.